# SDR FDEA200908122991

- Difficulty date: August 12, 2009
- Submitted: August 13, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7772501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT DOORWAY BILGE LONGERON 50 LT AT STA 1701 FOUND   CORRODED.  REPAIR CARRIED OUT IAW SRM 53-00-05, FIG 201, REV 41 AND EA NR 1-5310-132191.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 107.
